# SDR BJNA20170524006

- Difficulty date: May 24, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N313XA
- Make and model: Boeing 737-48E
- Aircraft serial: 25313
- Aircraft time: 56,734 hours, 36,198 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT OTBD EMERGENCY FLASHLIGHT FAILED TO ILLUMINATE. THE BATTERY WAS REPLACED IAW AMM 25-64-06. OPS CHECKED GOOD.
